Publication: Convex subclass of harmonic starlike functions
dc.contributor.buuauthor | Öztürk, Metin | |
dc.contributor.buuauthor | Yalçın, Sibel | |
dc.contributor.buuauthor | Yamankaradeniz, Mümin | |
dc.contributor.department | Fen Edebiyat Fakültesi | |
dc.contributor.department | Matematik Bölümü | |
dc.contributor.orcid | 0000-0002-0243-8263 | |
dc.contributor.orcid | 0000-0003-1427-9279 | |
dc.contributor.researcherid | ABC-6175-2020 | |
dc.contributor.researcherid | AAE-9745-2020 | |
dc.contributor.researcherid | AAG-5646-2021 | |
dc.contributor.scopusid | 7102665860 | |
dc.contributor.scopusid | 56207790300 | |
dc.contributor.scopusid | 6507468961 | |
dc.date.accessioned | 2022-06-29T06:46:07Z | |
dc.date.available | 2022-06-29T06:46:07Z | |
dc.date.issued | 2004-07-05 | |
dc.description.abstract | Complex valued harmonic functions that are univalent and sense preserving in the unit disk U can be written in the form f = h + (g) over bar, where h and g are analytic in U. We define and investigate a convex subclass of harmonic starlike functions of order alpha (0 less than or equal to a < 1). We obtain coefficient conditions, extreme points, distortion bounds, convolution conditions, and convex combination for the above class of harmonic functions. | |
dc.identifier.citation | Öztürk, M. vd. (2004). “Convex subclass of harmonic starlike functions”. Applied Mathematics and Computation, 154(2), 449-459. | |
dc.identifier.endpage | 459 | |
dc.identifier.issn | 0096-3003 | |
dc.identifier.issue | 2 | |
dc.identifier.scopus | 2-s2.0-2942744835 | |
dc.identifier.startpage | 449 | |
dc.identifier.uri | https://doi.org/10.1016/S0096-3003(03)00725-2 | |
dc.identifier.uri | https://www.sciencedirect.com/science/article/pii/S0096300303007252 | |
dc.identifier.uri | http://hdl.handle.net/11452/27468 | |
dc.identifier.volume | 154 | |
dc.identifier.wos | 000222713200012 | |
dc.indexed.wos | SCIE | |
dc.language.iso | en | |
dc.publisher | Elsevier | |
dc.relation.journal | Applied Mathematics and Computation | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi | |
dc.rights | info:eu-repo/semantics/closedAccess | |
dc.subject | Mathematics | |
dc.subject | Harmonic analysis | |
dc.subject | Mathematical models | |
dc.subject | Set theory | |
dc.subject | Theorem proving | |
dc.subject | Convex subclasses | |
dc.subject | Harmonic functions | |
dc.subject | Functions | |
dc.subject | Harmonic | |
dc.subject | Univalent | |
dc.subject | Starlike | |
dc.subject | Convex | |
dc.subject | Univalent-functions | |
dc.subject.scopus | Starlike Functions; Analytic Function; Hankel Determinant | |
dc.subject.wos | Mathematics, applied | |
dc.title | Convex subclass of harmonic starlike functions | |
dc.type | Article | |
dc.wos.quartile | Q3 | |
dspace.entity.type | Publication | |
local.contributor.department | Fen Edebiyat Fakültesi/Matematik Bölümü | |
local.indexed.at | Scopus | |
local.indexed.at | WOS |
Files
License bundle
1 - 1 of 1
- Name:
- license.txt
- Size:
- 1.71 KB
- Format:
- Item-specific license agreed upon to submission
- Description: